Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suggest treatment for acidity and vomiting experienced morning and evening?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Every Morning & Evening I feel high ACDT ... Vomiting & Not able to Sleep ... due to ACDT neet feeling wel in Work place
Posted Wed, 8 Jan 2014 in Digestion and Bowels
Answered by Dr. Shanthi.E 1 hour later
Brief Answer: is it acidity? please confirm Detailed Answer: Hello Hiren, By ACDT, do you mean acidity? Please confirm the same. If it is acidity, vomiting and not able to sleep due to the problem, and not feeling well at work place, then you need to take medicines for the same for some time. For my patients with similar complaints, I prescribe a 3-weeks course of capsule Pantocid DSR early morning on empty stomach daily. This will take care of the acidity. Hope this helps you. Regards,
Above answer was peer-reviewed by
Follow-up: Suggest treatment for acidity and vomiting experienced morning and evening? 9 minutes later
yes mam... its ACIDITY ... thanx... hiren XXXX
Answered by Dr. Shanthi.E 3 hours later
Brief Answer: follow my earlier suggestions Detailed Answer: All right XXXX, Then, please follow my earlier suggestions. Get well soon. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor